Parameter delimitation of the weak solvability for a pseudo-parabolic system coupling chemical reactions, diffusion and momentum equations

Arthur Vromans (Corresponding author), Fons van de Ven, A. Muntean

Research output: Contribution to journalArticleAcademicpeer-review

28 Downloads (Pure)

Abstract

The weak solvability of a nonlinearly coupled system of parabolic and
pseudo-parabolic equations describing the interplay between mechanics, chemical reactions, diffusion and flow modelled within a mixture theory framework is studied via energylike estimates and Gronwall inequalities. In analytically derived parameter regimes, these estimates ensure the convergence of discretized-in-time partial differential equations. These regimes are tested and extended numerically. Especially, the dependence of the temporal existence domain of physical behaviour on selected parameters is shown.
Translated title of the contributionParameter delimitatie van de zwakke oplosbaarheid voor een pseudo-parabolisch system dat chemische reacties, diffusie en impulsvergelijkingen koppelt.
Original languageEnglish
Pages (from-to)273-311
Number of pages38
JournalAdvances in Mathematical Sciences and Applications
Volume28
Issue number2
Publication statusPublished - 1 Jul 2019

Fingerprint

Dive into the research topics of 'Parameter delimitation of the weak solvability for a pseudo-parabolic system coupling chemical reactions, diffusion and momentum equations'. Together they form a unique fingerprint.

Cite this